# SDR SWAA2015050139202

- Difficulty date: March 10, 2015
- Submitted: May 1, 2015
- Operation: Air carrier
- Aircraft: N354SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25219
- Aircraft time: 75,584 hours, 63,570 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C22909
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED AT BS 500C, BETWEEN STRINGER 20L - 21L AT 9 O`CLOCK VIEW FROM FWD SIDE.  REPAIRED FRAME IAW EA.
